# SDR REXA2019040828383

- Difficulty date: March 28, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 29,149 hours, 27,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 601R3505025
- Condition: Bent
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO LOWER SURROUND FRAME 574.0 LOWER U-CHANNEL SUPPORT IS BENT AND POSSIBLY CRACKED AT AFT RIVET LOCATION.
REMOVED AND REPLACED U-CHANNEL SUPPORT AT CARGO LOWER SURROUND FRAM 574-08 IAW CRJ 200 SRM 51-42-16. AAR R SM 4
